i started having lesions on my legs on March 2008 and i still have them. i cannot really remember what drug i took, but i am certain that i had fever at that time and probably took meds to relieve my fever.
a dermatologist prescribed steroids/30mg starting end of March 2008 and now i'm still taking it in 15mg. They disappeared for a time but would show up once in a while (even when i was on med),especially when do alots of walking or driving. My muscle become stiffness once a while. is there any other treatment that is available for me?
Allergic vasculitis is caused by an allergic reaction to a drug or other foreign substance.
The goal of treatment is to reduce inflammation.
Aspirin or corticosteroids may be prescribed to reduce inflammation of the blood vessels.
Allergic vasculitis usually goes away over time.
A possible complication would be inflammation of the blood vessels affects the internal organs, in your case the muscles of your leg.
Apart from discontinuing the drug and taking corticosteroids, there is no other treatment available.
If muscle stiffness continues to bother you, you need to get it further evaluated by a surgeon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.